Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 19, NWS Birmingham, AL

April 7, 2014Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 7, 2014, 5:30 AM CDT for Montgomery County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2014, 5:30 AM CDT (10:30 UTC)
Expired
Apr 7, 2014, 6:15 AM CDT
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 43 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:16 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
634 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WUUS54 KBMX 071030
SVRBMX
ALC101-071115-
/O.NEW.KBMX.SV.W.0019.140407T1030Z-140407T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 AM CDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 615 AM CDT

* AT 528 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DAVENPORT...OR 8 MILES NORTHEAST OF FORT DEPOSIT...AND MOVING
  NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MEADVILLE...SELLERS...PINTLALA...DANNELLY FIELD...RAMER...
  SPRAGUE...HOPE HULL AND HYUNDAI MOTORS OF ALABAMA.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 168...
INTERSTATE 85 EXIT NUMBERS 6 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3205 8640 3224 8641 3228 8648 3241 8607
      3240 8605 3242 8603 3234 8599 3234 8597
      3230 8595 3228 8592 3227 8599 3225 8600
      3204 8600
TIME...MOT...LOC 1030Z 240DEG 45KT 3208 8646

$$

05/MA
2 follow-up statements
174 
WWUS54 KBMX 071045
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 AM CDT MON APR 7 2014

ALC101-071115-
/O.CON.KBMX.SV.W.0019.000000T0000Z-140407T1115Z/
MONTGOMERY AL-
545 AM CDT MON APR 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY
COUNTY UNTIL 615 AM CDT...

AT 543 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SPRAGUE...OR 10 MILES NORTHWEST OF MEADVILLE...MOVING NORTHEAST AT 50
MPH.

LOCATIONS IMPACTED INCLUDE...
  MEADVILLE...SNOWDOUN...PINEDALE...PINE LEVEL...PIKE ROAD...MOUNT
  MEIGS...WAUGH...BARACHIAS...CARTERS HILL AND CECIL.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 9 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3206 8635 3228 8633 3241 8607 3240 8605
      3242 8603 3234 8599 3233 8597 3229 8595
      3228 8593 3227 8599 3225 8600 3204 8600
TIME...MOT...LOC 1045Z 240DEG 45KT 3216 8626

$$

05/MA
228 
WWUS54 KBMX 071059
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
559 AM CDT MON APR 7 2014

ALC101-071115-
/O.CON.KBMX.SV.W.0019.000000T0000Z-140407T1115Z/
MONTGOMERY AL-
559 AM CDT MON APR 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MONTGOMERY COUNTY UNTIL 615 AM CDT...

AT 557 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PIKE
ROAD...OR 12 MILES NORTH OF MEADVILLE...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MOUNT MEIGS...WAUGH...CECIL AND BRASSELL.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBER 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3206 8618 3230 8617 3241 8607 3240 8605
      3242 8603 3234 8599 3233 8598 3233 8597
      3229 8595 3228 8593 3227 8599 3225 8600
      3204 8600
TIME...MOT...LOC 1059Z 240DEG 45KT 3225 8608

$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 5:10 AM CDT, 20 minutes earlier.

Area forecast discussion, Apr 7, 5:10 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
510 AM CDT MON APR 7 2014

.DISCUSSION...

ONGOING SEVERE WEATHER AND WIDESPREAD FLOODING ACROSS PORTIONS OF
CENTRAL ALABAMA THIS MORNING. ACROSS THE I-20 CORRIDOR...NUMEROUS
WATER RESCUES AND IMPASSABLE ROADS DUE TO CREEKS RISING ABOVE BANK
FULL AND 5 TO 8 INCHES OF RAINFALL. ACROSS THE SOUTH...MONITORING
THE POTENTIAL FOR SEVERE STORMS AND TORNADOES. THE BACK EDGE OF THE
HEAVY RAIN SHIELD IS NOW LOCATED GENERALLY FROM WARRIOR TO WOODSTOCK
TO MARION...WITH THE HEAVY RAIN AXIS SHIFTING EASTWARD TO LOCATIONS
EAST OF INTERSTATE 65. THE AIRMASS ACROSS SOUTHEAST CENTRAL ALABAMA
REMAINS CONDUCIVE FOR SEVERE STORM AND TORNADO DEVELOPMENT...WITH
TEMPERATURES REMAINING STEADY IN THE LOW 70S AND DEWPOINTS IN THE
UPPER 60S.

QUICK MODEL ANALYSIS SHOWS THE MAIN TROUGH AXIS STILL WEST OF THE
MISSISSIPPI RIVER...WITH THE SURFACE LOW OVER NORTHERN MISSISSIPPI
RIVER. AS THE TROUGH SWINGS EAST AND THE LOW MOVES TO THE
NORTHEAST...THE MOISTURE FLOW INTO THE AREA WILL CONTINUE. WE ARE
ALSO BEGINNING TO SEE THE REDEVELOP ACROSS MISSISSIPPI...JUST AHEAD
OF THE COLD FRONT. CURRENT THOUGHTS ARE FOR A LOW END SEVERE THREAT
TO CONTINUE ACROSS THE WEST UNTIL THIS AXIS CLEARS THE AREA.
ADDITIONAL HEAVY RAINFALL COULD ALSO FURTHER EXACERBATE THE ALREADY
FLOODING AREAS.

&&

.AVIATION...
06Z TAF DISCUSSION.

CONTINUED WITH A PESSIMISTIC FORECAST FOR THE PERIOD AND WILL
REMAIN LOW THROUGH THE PERIOD. THERE WILL BE SOME CLEARING AT THE
TAIL END OF THE FORECAST SO LOOK FORWARD TO THAT. AMENDMENTS WILL
BE MADE IF TIMING NEEDS TO BE ADJUSTED.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  43  61  44  64 / 100  20  60  40   0
ANNISTON    69  43  61  43  65 / 100  20  50  40   0
BIRMINGHAM  68  43  61  43  64 / 100  10  70  40   0
TUSCALOOSA  69  44  63  44  67 / 100  10  70  40   0
CALERA      68  44  61  44  65 / 100  10  70  40   0
AUBURN      71  45  61  44  66 / 100  30  50  40   0
MONTGOMERY  72  46  64  46  68 / 100  20  70  40   0
TROY        73  47  63  45  67 / 100  30  60  40   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALL OF
CENTRAL ALABAMA.

&&
Hazardous weather outlook, Apr 6, 7:01 PM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT SUN APR 6 2014

ALZ011>015-017>050-080015-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
701 PM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A THREAT FOR SEVERE WEATHER WILL RETURN THIS EVENING INTO MONDAY
MORNING AS A STRONG STORM SYSTEM MOVES NORTHEASTWARD FROM THE
MISSISSIPPI GULF COAST. THE MAIN THREATS WILL BE DAMAGING STRAIGHT
LINE WINDS...ISOLATED TORNADOES AND FLOODING. THE SEVERE WEATHER
IS EXPECTED TO BEGIN AFTER 10 PM TONIGHT FOR THE SOUTHWEST PORTIONS
OF THE AREA...AND LAST UNTIL AROUND NOON MONDAY FOR SOUTHEAST
CENTRAL ALABAMA. WHILE SEVERE WEATHER WILL BE POSSIBLE ACROSS ALL
OF CENTRAL ALABAMA DURING THIS TIME FRAME...THE MOST LIKELY
LOCATIONS FOR SEVERE WEATHER THROUGH 7 AM WILL BE GENERALLY ALONG
AND SOUTH OF A HAMILTON...TO ALABASTER...TO UNION SPRINGS LINE.

A STRONG TORNADO WILL BE POSSIBLE NEAR AND SOUTH OF A LINE FROM
ALICEVILLE...TO CENTREVILLE...TO MONTGOMERY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A THREAT FOR SEVERE WEATHER WILL CONTINUE PAST SUNRISE MONDAY
THROUGH AROUND NOONTIME AS THE STORM SYSTEM PROGRESSES ACROSS THE
REGION. THE MAIN THREATS WILL CONTINUE TO BE DAMAGING STRAIGHT
LINE WINDS...ISOLATED TORNADOES...AND FLOODING. THE MAIN THREAT
AREAS WILL SHIFT EAST TO GENERALLY ALONG AND SOUTHEAST OF A
ROCKFORD TO MONTGOMERY LINE THROUGH MIDDAY.

AS THIS WILL BE A PROLONGED RAIN EVENT...THERE WILL BE A
POTENTIAL FOR FLOODING ISSUES...AS WELL AS RISES ON AREA RIVERS.
TOTAL RAINFALL ACCUMULATION WILL BE GENERALLY 3 TO 4 INCHES...
WITH LOCALLY HIGHER AMOUNTS. SOME OF THE RISES ON RIVERS COULD
CAUSE MINOR FLOODING AFTER THE RAIN ENDS THROUGH MUCH OF THE WEEK.
PLEASE REFER TO FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS EVENING AND INTO MONDAY.

In the hours before

Local storm report, Apr 7, 4:19 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      TARRANT                 33.59N 86.77W
04/07/2014                   JEFFERSON          AL   911 CALL CENTER

            SEVERAL ROADS CLOSED IN TARRANT DUE TO VILLAGE CREEK
            RISING ABOVE BANK FULL, INCLUDING ALABAMA ST, MISSISSIPPI
            ST

&&

HA
Local storm report, Apr 7, 4:21 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
421 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      5 ESE HOOVER            33.36N 86.73W
04/07/2014                   SHELBY             AL   LAW ENFORCEMENT

            MOBILE HOME PARK ON HWY 119 SURROUNDED BY RISING WATER.
            RESIDENTS ARE BEING EVACUATED.

&&

HA
Local storm report, Apr 7, 4:41 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     FLASH FLOOD      IRONDALE                33.54N 86.71W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            WATER RESCUES OCCURING ALONG SHADES CREEK IN IRONDALE.

&&

HA
Local storm report, Apr 7, 4:43 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
443 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     FLASH FLOOD      VESTAVIA HILLS          33.43N 86.79W
04/07/2014                   JEFFERSON          AL   AMATEUR RADIO

            INTERSECTION OF HWY 31 AT COLUMBIANA RD, NEAR I-65 IS
            IMPASSABLE.

&&

HA
Local storm report, Apr 7, 4:44 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      PINSON                  33.69N 86.68W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            PORTIONS OF PINSON VALLEY PARKWAY ARE IMPASSABLE DUE TO
            STREET FLOODING

&&

HA
Local storm report, Apr 7, 4:45 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     FLASH FLOOD      BIRMINGHAM              33.53N 86.80W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            FIVE MILE RD AT HUFFMAN RD IS BARRICADED. AVE V IN
            SOUTHPARK IS BARRICADED.

&&

HA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:38 PM CDTSpecial Weather StatementBMXMontgomery52 min
Apr 6, 8:30 PM CDTSpecial Weather StatementBMXPickens45 min
Apr 6, 8:42 PM CDTSevere Thunderstorm WarningBMXPickens48 min
Apr 6, 9:07 PM CDTSevere Thunderstorm WarningBMXTuscaloosa53 min
Apr 6, 9:51 PM CDTSpecial Weather StatementBMXJefferson39 min
Apr 6, 10:31 PM CDTFlash Flood WarningBMXGreene, Pickens, Sumter, Tuscaloosa6 hr
Apr 6, 10:52 PM CDTSpecial Weather StatementBMXBlount, Jefferson38 min
Apr 6, 11:23 PM CDTFlash Flood WarningBMXFayette, Jefferson, Lamar, Walker6 hr
Apr 7, 12:58 AM CDTFlash Flood WarningBMXBibb, Calhoun, Hale, St. Clair, Shelby, Talladega6 hr
Apr 7, 1:59 AM CDTAreal Flood AdvisoryBMXBlount, Cherokee, Etowah6 hr
Apr 7, 2:27 AM CDTRiver Flood WarningBMXJefferson21 hr
Apr 7, 2:36 AM CDTRiver Flood WarningBMXJefferson15 hr
Apr 7, 3:01 AM CDTTornado WarningBMXBibb, Perry29 min
Apr 7, 3:13 AM CDTTornado WarningBMXDallas32 min
Apr 7, 3:25 AM CDTFlash Flood WarningBMXClay, Cleburne, Randolph6 hr
Apr 7, 4:29 AM CDTFlash Flood Warning EmergencyBMXBibb, Jefferson, Shelby3 hr
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningBMXLowndes38 min
Apr 7, 5:24 AM CDTAreal Flood AdvisoryBMXChilton, Coosa, Tallapoosa111 min
Apr 7, 6:48 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa28 hr
Apr 7, 7:21 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Chambers, Dallas, Elmore, Lee and 5 more3 hr
Apr 7, 7:22 AM CDTAreal Flood WarningBMXCoosa, Tallapoosa3 hr
Apr 7, 7:31 AM CDTAreal Flood WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 3 more3 hr
Apr 7, 7:36 AM CDTSevere Thunderstorm WarningBMXPike39 min
Apr 7, 7:41 AM CDTFlash Flood WarningBMXBullock, Chambers, Lee, Macon, Montgomery3 hr
Apr 7, 7:53 AM CDTAreal Flood WarningBMXLamar24 hr
Apr 7, 7:54 AM CDTAreal Flood WarningBMXBibb, Fayette, Jefferson, Pickens, Shelby, Tuscaloosa and 1 more7 hr
Apr 7, 8:09 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon66 min
Apr 7, 8:26 AM CDTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega50 hr
Apr 7, 8:31 AM CDTAreal Flood WarningBMXAutauga, Chilton, Dallas, Elmore, Lowndes6 hr
Apr 7, 8:32 AM CDTSevere Thunderstorm WarningBMXLee, Russell58 min
Apr 7, 8:38 AM CDTSevere Thunderstorm WarningBMXBarbour52 min
Apr 7, 9:00 AM CDTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa71 hr
Apr 7, 9:14 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa65 hr
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery5 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Lowndes4 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXDallas4 days
Apr 7, 10:28 AM CDTRiver Flood WarningBMXDallas, Perry5 days
Apr 7, 10:31 AM CDTRiver Flood WarningBMXElmore, Montgomery4 days
Apr 7, 11:22 AM CDTAreal Flood WarningBMXBlount, Calhoun, Chambers, Clay, Coosa, Etowah and 4 more4 hr
Apr 7, 11:27 AM CDTAreal Flood WarningBMXBarbour, Bullock, Lee, Macon, Montgomery, Pike and 2 more4 hr
Apr 7, 2:47 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker44 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.